# SDR A6WA202112108024

- Difficulty date: October 23, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 601R31522
- Part serial: NSN
- Condition: Gouged
- Location: Fs295-Fs364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL P/N: 601R31522 HAS SEVERAL GOUGES/ABRASIONS BETWEEN FS 295.00 - FS 364.00 AT S3L. DAMAGE LOCATIONS AND MEASUREMENTS ARE: (P1) FS 310+2 & S3L = .450"L X .250"W X .002"D (P2) FS 319.70+1 & S3L = .850"L X .500"W X .003"D (P3) FS 319.70+6 & S3L = .900"L X .550"W X .002"D (P4) FS 333.00+2 & S3L = 1.350"L X .800"W X .011"D (P5) FS 333.00+10 & S3L = .800"L X .700"W X .006"D FOUND DAMAGE NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  BLENDED DAMAGE TO A SMOOTH CONTOUR AT AREAS (P1) - (P5). VERIFIED BLEND DIMENSIONS. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREAS. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED REPAIRS AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ253-01760 REV IR DATED 11/29/2021. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01760 REV IR DATED 11/29/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003486 CARD #20339.  N435AW   TT:39,961   TC: 38,675
